# SDR 06FDEA03476

- Difficulty date: September 29, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,681 hours, 6,481 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: ARG7310503
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO RETRACT GEAR IN FLIGHT AFTER SEVERAL NORMAL CYCLES, USING RETRACT OVERRIDE BUTTON NO HELP.  POST TEST FLIGHT REVEALED DAMAGE TO LH MAIN GEAR SUPPORT BRACKET FOR CABLE AND   HYDRAULIC. FOLLOWING DAMAGED PARTS WERE REPLACED AND FUNCTIONAL AND   OPERATIONAL TEST WAS CARRIED OUT AS PER FEDEX WORKCARD 32T3601 FOUND   SATISFACTORY. SECOND TEST FLIGHT WAS PERFORMED WITH NO FURTHER LOGPAGE ENTRY:  BRACKET ASSY P/N ARG7310-503 AND ARG7273-501 AND ARG7460-1 REPLACED AS PER AMM20-  50-02
